Dr Vaibhav Gadre

  • Lecturer (Mathematics)

telephone: 01413305179
email: Vaibhav.Gadre@glasgow.ac.uk

School of Mathematics and Statistics.
Mathematics Building.
University of Glasgow
15 University Gardens

Research interests

Personal Website

Research Interests

I am interested in geometry, topology and dynamics. I specialize in the study of geometric structures on orientable surfaces, specifically, in the field of hyperbolic geometry, Teichmuller theory and mapping class groups.

Research Groups


Publications

List all by: Type | Date

Jump to: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011
Number of items: 11.

2017

Gadre, V. and Maher, J. (2017) The stratum of random mapping classes. Ergodic Theory and Dynamical Systems, (doi:10.1017/etds.2016.132) (Early Online Publication)

Gadre, V. (2017) Partial sums of excursions along random geodesics and volume asymptotics for thin parts of moduli spaces of quadratic differentials. Journal of the European Mathematical Society, 19(10), pp. 3053-3089. (doi:10.4171/JEMS/735)

Gadre, V., Maher, J. and Tiozzo, G. (2017) Word length statistics for Teichmuller geodesics and singularity of harmonic measure. Commentarii Mathematici Helvetici, 92(1), pp. 1-36. (doi:10.4171/CMH/404)

2016

Gadre, V. and Schleimer, S. (2016) The curves not carried. Groups, Geometry and Dynamics, 10(4), pp. 1249-1264. (doi:10.4171/GGD/382)

2015

Gadre, V., Maher, J. and Tiozzo, G. (2015) Word length statistics and Lyapunov exponents for Fuchsian groups with cusps. New York Journal of Mathematics, 21, pp. 511-531.

2014

Chaika, J. and Gadre, V. (2014) Every transformation is disjoint from almost every non-classical exchange. Geometriae Dedicata, 173(1), pp. 105-127. (doi:10.1007/s10711-013-9931-5)

Gadre, V. (2014) Harmonic measures for distributions with finite support on the mapping class group are singular. Duke Mathematical Journal, 163(2), pp. 309-368. (doi:10.1215/00127094-2430368)

2013

Gadre, V., Hironaka, E., Kent, R. and Leininger, C. (2013) Lipschitz constants to curve complexes. Mathematical Research Letters, 20(4), pp. 647-656.

2012

Gadre, V. H. (2012) Dynamics of non-classical interval exchanges. Ergodic Theory and Dynamical Systems, 32(6), pp. 1930-1971. (doi:10.1017/S0143385711000691)

2011

Gadre, V. (2011) The limit set of the handlebody set has measure zero. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2012(670), pp. 115-119. (doi:10.1515/CRELLE.2011.154,)

Gadre, V. and Tsai, C.-y. (2011) Minimal pseudo-anosov translation lengths on the complex of curves. Geometry and Topology, 15(3), pp. 1297-1312. (doi:10.2140/gt.2011.15.1297)

This list was generated on Thu Feb 22 23:14:30 2018 GMT.
Jump to: Articles
Number of items: 11.

Articles

Gadre, V. and Maher, J. (2017) The stratum of random mapping classes. Ergodic Theory and Dynamical Systems, (doi:10.1017/etds.2016.132) (Early Online Publication)

Gadre, V. (2017) Partial sums of excursions along random geodesics and volume asymptotics for thin parts of moduli spaces of quadratic differentials. Journal of the European Mathematical Society, 19(10), pp. 3053-3089. (doi:10.4171/JEMS/735)

Gadre, V., Maher, J. and Tiozzo, G. (2017) Word length statistics for Teichmuller geodesics and singularity of harmonic measure. Commentarii Mathematici Helvetici, 92(1), pp. 1-36. (doi:10.4171/CMH/404)

Gadre, V. and Schleimer, S. (2016) The curves not carried. Groups, Geometry and Dynamics, 10(4), pp. 1249-1264. (doi:10.4171/GGD/382)

Gadre, V., Maher, J. and Tiozzo, G. (2015) Word length statistics and Lyapunov exponents for Fuchsian groups with cusps. New York Journal of Mathematics, 21, pp. 511-531.

Chaika, J. and Gadre, V. (2014) Every transformation is disjoint from almost every non-classical exchange. Geometriae Dedicata, 173(1), pp. 105-127. (doi:10.1007/s10711-013-9931-5)

Gadre, V. (2014) Harmonic measures for distributions with finite support on the mapping class group are singular. Duke Mathematical Journal, 163(2), pp. 309-368. (doi:10.1215/00127094-2430368)

Gadre, V., Hironaka, E., Kent, R. and Leininger, C. (2013) Lipschitz constants to curve complexes. Mathematical Research Letters, 20(4), pp. 647-656.

Gadre, V. H. (2012) Dynamics of non-classical interval exchanges. Ergodic Theory and Dynamical Systems, 32(6), pp. 1930-1971. (doi:10.1017/S0143385711000691)

Gadre, V. (2011) The limit set of the handlebody set has measure zero. Journal für die Reine und Angewandte Mathematik (Crelles Journal), 2012(670), pp. 115-119. (doi:10.1515/CRELLE.2011.154,)

Gadre, V. and Tsai, C.-y. (2011) Minimal pseudo-anosov translation lengths on the complex of curves. Geometry and Topology, 15(3), pp. 1297-1312. (doi:10.2140/gt.2011.15.1297)

This list was generated on Thu Feb 22 23:14:30 2018 GMT.

Grants

NSF DMS grant 2013-2016.


Supervision

Current PhD students

Luke Jeffreys


Teaching


Additional information

Before joining the University of Glasgow, I was a senior research fellow at the University of Warwick and a Benjamin Peirce Fellow in the Department of Mathematics at Harvard University. I got my Ph.D in mathematics in 2010 from California Institute of Technology.